# SDR 2008FA0000586

- Difficulty date: September 15, 2008
- Submitted: September 15, 2008
- Operation: General aviation
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: TT73806
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(3) PUSHRODS (TT73806) WERE INSTALLED IN THIS ENGINE AND ALL 3 HAD APPROXIMATELY A .3750 INCH VERTICAL CRACK ON BOTH ENDS. CAUSE UNKNOWN - NO RECOMMENDATIONS. (K)
